skip to this pages content | skip to site navigation
Has anyone suffered from hip and joint pain as a side effect of taking tamoxifen?
I thought I would jump in an suggest you might find the sitewide search helpful - There is quite a lot of search results using keyword 'Tamoxifen' - http://www.bcna.org.au/search/node/tamoxifen
I am sure other women will also respond to your question.
Just shout if you need a hand finding your way around.
From my research and reading blogs, there seems to be a wide level of tolerance for tamoxifen and many side effects.
I was on both Zoladex injections and tamoxifen for 2 years, and have been continuing tamoxifen the last 12 months. I think I have been one of the luckier women as I have been able to "control" the side effects. I did have joint pain early on and my oncologist recommended a joint formula that can be bought at chemist, supermarkets etc- containing glucosamine and chondroitin.
Sometime after my last Zoladex injection I finished the bottle of joint medication and did not replace it. Three weeks later the pain returned!!! I quickly bought some more and I have been taking it ever since-joint pain gone.
I have also tried to stay active by walking and I attend a pilates class.
If you have a visit to your oncologist or GP ask their advise.
Hope this helps
A project of the Supporting Women in Rural Areas Diagnosed with Breast Cancer Program, funded by the Australian Government.